MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS COLLARED STD SIZE 9; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 ACTIS COLLARED STD SIZE 9; HIP FEMORAL STEM
Model Number 1010-11-090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for right foot drop.Event is not serious and is considered moderate.Event is definitely not related to device and is probably related to procedure.Date of implantation: (b)(6) 2018; date of event (onset): (b)(6) 2018; (right hip).Treatment: none.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ACTIS COLLARED STD SIZE 9
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12309145
Report Number1818910-2021-17622
Device Sequence Number4847916
Product Code MEH
UDI-Device Identifier10603295380498
UDI-Public10603295380498
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1010-11-090
Device Catalogue Number101011090
Device Lot NumberJ1396T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED STD SIZE 9; ALTRX NEUT 36IDX54OD; DELTA CER HEAD 12/14 36MM +1.5; PINN SECTOR W/GRIPTION 54MM; ACTIS COLLARED STD SIZE 9; ALTRX NEUT 36IDX54OD; DELTA CER HEAD 12/14 36MM +1.5; PINN SECTOR W/GRIPTION 54MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight77